# SDR SWAA2023032102057

- Difficulty date: February 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS277 TO BS294.5 BL0 FWD GALLEY AND LAV 2023-116762<[01] REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
